# SDR FDEA202101120060

- Difficulty date: January 12, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 64,584 hours, 16,447 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT STATION 755 , X = 8.5 SEAT TRACK CROWN FOUND DAMAGED . CABIN - LEFT STATION 755 X = 8.5 SEAT TRACK CROWN DAMAGED , SEAT TRACK REPAIRED AT   STATION 742 TO STATION 785 X = 8.5 , AS PER SRM 53-00-52-2R . FIGURE 201 . REPAIR 1 . REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 .
